# SDR UHLA201612280531

- Difficulty date: December 28, 2016
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 19,245 hours, 13,739 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 17086668403
- Condition: Corroded
- Location: Lavatory Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SERVICE PANEL IS CORRODED ON THE OUTSIDE OF THE PANEL.  R & R EXTERNAL DOOR IAW AMM 53-03-60.
